# SDR AU961108

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Contaminated
- Location: Fuel Distrbution
- Stage of operation: TO
- Nature of condition: E, X
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL FEED PIPE CONTAMINATED BY AIR IN LINES - AIRCRAFTHAD BEEN COMPLETELY DEFUELLED THE PREVIOUS NIGHT - THERE IS NO REQUIREMENT FOR BLEEDING OF THE FUEL SYSTEM FOLLOWING COMPLETE DEFUEL
